Posted by linkadge on June 21, 2006, at 15:12:52
In reply to Antipsychotic/SSRI Withdrawal Euphoria, posted by hgi698 on June 21, 2006, at 14:15:50
What you describe is fairly common. It is important to keep a ballance, I suppose.
The brain is really sensitive to abrupt neuochemical changes.
SSRI's might not deplete dopamine as much as they will put up restraints upon its release via the 5-ht2 system, and other receptors.
Other ideas include, taking prozac (every other day or every third day), remeron SSRI combo.
Prozac wellbutrin combo.
Try SJW, shows uptake blocade for serotonin norepinephrine and dopamine.
YOu could try zoloft, which tends to cause less apathy than others, (mild dopamine uptake inhibition)
Dopamine and serotonin work together to create pleasure and reward, so pulling it one way or the other for too long will likely produce problems.
This is all theory of course, who knows what might eventually help you.